TU Darmstadt / ULB / TUbiblio

Fredholm indices of band--dominated operators

Roch, Steffen ; Rabinovich, V. S. ; Roe, S. J. (2004):
Fredholm indices of band--dominated operators.
In: Integral Equations Operator Theory, 49, pp. 221-238. [Article]

Item Type: Article
Erschienen: 2004
Creators: Roch, Steffen ; Rabinovich, V. S. ; Roe, S. J.
Title: Fredholm indices of band--dominated operators
Language: English
Journal or Publication Title: Integral Equations Operator Theory
Journal volume: 49
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:19
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details